PDA

View Full Version : Using Cialis, Viagra for Propecia Sides



Benis23
04-11-2013, 10:14 PM
I started taking finasteride nearly two years ago and unfortunately I am in the group of people who experience sides - low libido, difficulty getting erections, no morning wood, etc. I have tried adjusting the dosage of finasteride as well as trying other hair loss treatments, but finasteride seems to be the only thing that will prevent my hair loss. And I have not been able to find a dosage of finasteride that will both prevent hair loss and not give me side effects.

So, I am considering trying other drugs or treatments to try to reverse the side effects that I am getting from fin. I believe I have read of one or two people who successfully used Cialis for the side effects, but I don't know much about it. Anyone have experiences that they can share?

Much appreciated.

chrisis
04-12-2013, 01:20 AM
Viagra and cialis will only mask the erectile dysfunction, at best and will do nothing for your libido. Imagine how frustrating an erection without libido must be!

Also whatever chemical damage you are doing to your body by taking the drug may become irreversible the longer you take it.

I'm not a doctor this is just sensible advise I feel.

Have you tried minoxidil?

UK_
04-12-2013, 01:23 AM
Other than testosterone I dont think there are any other drugs that can increase libido in a man.

Benis23
04-13-2013, 08:39 PM
Viagra and cialis will only mask the erectile dysfunction, at best and will do nothing for your libido. Imagine how frustrating an erection without libido must be!

Also whatever chemical damage you are doing to your body by taking the drug may become irreversible the longer you take it.

I'm not a doctor this is just sensible advise I feel.

Have you tried minoxidil?

Yeah, I think you're right. I have tried minoxidil. It seems to help a bit, but it is definitely not as effective in maintaining my hairline as finasteride is. I was hoping I could have my cake and eat it too but not sure that's possible here.

mattj
04-19-2013, 10:35 AM
Viagra and cialis will only mask the erectile dysfunction, at best and will do nothing for your libido. Imagine how frustrating an erection without libido must be!

Also whatever chemical damage you are doing to your body by taking the drug may become irreversible the longer you take it.

I'm not a doctor this is just sensible advise I feel.

Have you tried minoxidil?

I have to agree with this, although I wish there was an alternative solution to the problem that I could offer.

To take a drug to combat the side effects of another just seems instinctively wrong. What do you then take to reduce the side effects of Viagra. Because it does have them.

Shan
04-19-2013, 04:46 PM
dont quit fin, youll regret it. maybe the sides are psychological